This paper proposes a fractional numerical approximation of elliptic system with fractional order (s ∈]0, 1[) via the finite difference method (FDM), the analysis is performed on two general dimensional domains with homogeneous boundary conditions. A convergent series solution and the corresponding error estimates are obtained. The performance of FDM is tested with known exact solution, which confirm the theoretical predictions.
Digital Object Identifier (DOI)
Dob, Sara; Maouni, Messaoud; Slimani, Kamel; and Lakhal, Hakim
"Numerical Approximation of a Nonlinear Fractional Elliptic System,"
Applied Mathematics & Information Sciences: Vol. 16:
1, Article 9.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol16/iss1/9